# SDR 7C7A2019010600472

- Difficulty date: January 6, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 39,136 hours, 42,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD CORROSION. PART REPLACED AT W/C 53-356.
